$k$-convexity in several complex variables

Tom 78 / 2002

Hidetaka Hamada, Gabriela Kohr Annales Polonici Mathematici 78 (2002), 85-96 MSC: Primary 32H99; Secondary 30C45. DOI: 10.4064/ap78-1-8

Streszczenie

We define and investigate the notion of $k$-convexity in the sense of Mejia–Minda for domains in ${\mathbb C}^n$ and also that of $k$-convex mappings on the Euclidean unit ball.

Autorzy

  • Hidetaka HamadaFaculty of Engineering
    Kyushu Kyoritsu University
    1-8 Jiyugaoka, Yahatanishi-ku
    Kitakyusu 807-8585, Japan
    e-mail
  • Gabriela KohrFaculty of Mathematics
    Babeş–Bolyai University
    1 M. Kogălniceanu Str.
    3400 Cluj-Napoca, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek